# SDR 135N6813JLENG

- Difficulty date: August 22, 2006
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N6813J
- Make and model: Cessna 402C
- Aircraft serial: 402C0641
- Engine: Cont TSIO520VB
- Engine time: 2,190 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 642399
- Part serial: NSN
- Condition: Destroyed
- Location: Left Engine
- Part time: 2,190 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED RPM/POWER LOSS, SHUT ENGINE AS A PRECAUTIONARY MEASURE, RETURNED TO DEPARTURE AIRPORT.
